# SDR SWAA2023101208085

- Difficulty date: October 5, 2023
- Submitted: October 12, 2023
- Operation: Air carrier
- Aircraft: N8555Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63600
- Aircraft time: 19,194 hours, 9,554 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL EMERGENCY LIGHTS INOPERATIVE THROUGHOUT THE PASSENGER CABIN.<[01] PERFORMED TROUBLESHOOTING EMERGENCY LIGHTS AS PER REF FIM 33-50 TASK 801 AND USED THE APPLICABLE WDM 35-51-11 AND 33-51-14. REPLACED POWER SUPPLY - BATTERY PACKS AT POSITIONS M2816; M1675 AND M1673 AND PERFORMED INSTALLATION TEST AS PER REF AMM 33-51-06-960-805. TEST FOUND NORMAL.;[02] VERIFIED STEP 1
